Alert archive / Oklahoma / Tornado Warnings in 2013
Tornado Warning 22, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2013, 6:29 PM CDT for Pottawatomie County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 6:29 PM CDT (23:29 UTC)
- Expired
- May 19, 2013, 7:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Pottawatomie County, OK
The radar
The Norman radar (KTLX), 26 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:10 PM CDT | TSTM WND GST 61 | 3 Nnw Shawnee, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:14 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2137 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 490 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
558
WFUS54 KOUN 192329
TOROUN
OKC125-200015-
/O.NEW.KOUN.TO.W.0022.130519T2329Z-130520T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
629 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 715 PM CDT
* AT 627 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A CONFIRMED TORNADO 4 MILES SOUTH OF DALE.
DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT 30 MPH.
IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SHAWNEE...JOHNSON...DALE...BETHEL ACRES AND AYDELOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3529 9714 3541 9714 3546 9678 3530 9678
TIME...MOT...LOC 2328Z 248DEG 25KT 3533 9707
$$
303 follow-up statements
203
WWUS54 KOUN 192339
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
639 PM CDT SUN MAY 19 2013
OKC125-200015-
/O.CON.KOUN.TO.W.0022.000000T0000Z-130520T0015Z/
POTTAWATOMIE OK-
639 PM CDT SUN MAY 19 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
POTTAWATOMIE COUNTY...
AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO
LOCATED NEAR DALE...MOVING NORTHEAST AT 25 MPH.
IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...JOHNSON...DALE AND AYDELOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
CANNOT GET UNDERGROUND GO TO A STORM SHELTER OR AN INTERIOR ROOM OF A
STURDY BUILDING NOW.
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3531 9705 3541 9708 3542 9706 3546 9678
3530 9678
TIME...MOT...LOC 2335Z 242DEG 24KT 3537 9701
$$
30085
WWUS54 KOUN 192347
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT SUN MAY 19 2013
OKC125-200015-
/O.CON.KOUN.TO.W.0022.000000T0000Z-130520T0015Z/
POTTAWATOMIE OK-
647 PM CDT SUN MAY 19 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
POTTAWATOMIE COUNTY...
AT 644 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO
LOCATED NEAR DALE...MOVING NORTHEAST AT 20 MPH.
IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...JOHNSON AND AYDELOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
CANNOT GET UNDERGROUND GO TO A STORM SHELTER OR AN INTERIOR ROOM OF A
STURDY BUILDING NOW.
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3534 9701 3542 9706 3546 9678 3530 9678
TIME...MOT...LOC 2344Z 226DEG 17KT 3540 9699
$$
30087
WWUS54 KOUN 192353
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
653 PM CDT SUN MAY 19 2013
OKC125-200015-
/O.CON.KOUN.TO.W.0022.000000T0000Z-130520T0015Z/
POTTAWATOMIE OK-
653 PM CDT SUN MAY 19 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
POTTAWATOMIE COUNTY...
AT 648 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A CONFIRMED TORNADO LOCATED 5 MILES EAST OF
DALE...MOVING EAST AT 25 MPH. ANOTHER DEVELOPING TORNADO WAS LOCATED
3 MILES NORTHWEST OF JOHNSON.
IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...JOHNSON AND AYDELOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3534 9701 3542 9706 3546 9678 3530 9678
TIME...MOT...LOC 2348Z 247DEG 22KT 3541 9696
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 6:25 PM CDT, 4 minutes earlier.
Area forecast discussion, May 19, 6:25 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 625 PM CDT SUN MAY 19 2013 .AVIATION... TSTMS WHICH DEVELOP OVER CENTRAL OK HAVE NOW MOVED E OF TAF SITES. TSTMS KPNC MAY STILL HAVE A THREAT FOR A COUPLE OF HOURS THIS EVENING WITH STORMS DEVELOPING VCNTY OF THE FRONT. FRONT EXPECTED TO STALL LATER TONIGHT IN NRN AND WRN OK. TSTM ACTIVITY EXPECTED TO DIMINISH LATER TONIGHT WITH VFR CONDITIONS EXPECTED THROUGH THE REMAINDER OF THE NIGHT AND INTO MONDAY. MORE THUNDERSTORM DEVELOPMENT MONDAY AFTERNOON IN THE VICINITY OF THE SURFACE BOUNDARIES. && .PREV DISCUSSION... /ISSUED 220 PM CDT SUN MAY 19 2013/ .DISCUSSION... ANOTHER BUSY AFTN AND EVENING EXPECTED ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS WITH STRONG TO SEVERE STORMS. THE DRYLINE CONT TO WORK TOWARD CENTRAL OKLAHOMA AND MOST SHORT RANGE MODELS SHOW DEVELOPMENT MAINLY NEAR AND NORTH OF THE OKLAHOMA CITY METRO THIS AFTN. 18Z SOUNDING CONT TO SHOW SIGNIFICANT CAPPING INVERSION IN PLACE... WHICH IS EXPECTED TO KEEP STORM DEVELOPMENT ISOLATED. HOWEVER WITH THE AMOUNT OF INSTABILITY PRESENT AND FAVORABLE WIND FIELDS ANY STORMS THAT DO DEVELOP WILL LIKELY BECOME SEVERE. STORMS SHOULD MOVE NORTH AND EAST OF THE AREA BY LATE EVENING WITH MUCH OF THE OVERNIGHT RELATIVELY QUIET. LATEST MODEL RUNS HAVE SHOWN A TREND OF BEING A BIT MORE AGGRESSIVE WITH SOUTHWARD PUSH OF SFC FRONT INTO OR SOUTH OF THE I-40 CORRIDOR TO NEAR I-44 BY MONDAY AFTN. THE MODELS ALSO SHOW THE DRYINE ACTUALLY RETREATING BACK TO THE WEST. THIS WILL LEAVE PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA IN THE WARM SECTOR FOR TOMORROW WITH ANOTHER POTENTIAL DAY WITH SEVERE STORMS. FRONT WILL THEN TRY TO MAKE ITS WAY SOUTH OF THE RED RIVER BRINGING A BIT QUIETER WEATHER TO OKLAHOMA. SOME LOW CHANCES FOR SHWR/TSTM ACTIVITY REMAIN IN THE FORECAST THROUGH MUCH OF THE UPCOMING WEEK... HOWEVER SEVERE WEATHER AFTER MONDAY WILL REMAIN RATHER LOW. AND PERHAPS SOME SLIGHTLY COOLER TEMPS CAN BE EXPECTED... ESPECIALLY ACROSS FAR SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 66 87 63 81 / 50 40 60 30 HOBART OK 63 92 60 83 / 10 20 30 20 WICHITA FALLS TX 69 97 66 85 / 20 40 40 20 GAGE OK 53 82 53 80 / 20 20 20 10 PONCA CITY OK 64 83 60 78 / 60 40 60 20 DURANT OK 71 88 69 83 / 30 50 60 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ033-036-037. TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>089. && 09/30
Hazardous weather outlook, May 19, 1:43 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
143 PM CDT SUN MAY 19 2013
OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
143 PM CDT SUN MAY 19 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST OF A LINE FROM MEDFORD...
TO ENID...TO EL RENO...TO LAWTON...AND NORTH OF A LINE FROM
LAWTON...TO PAULS VALLEY...TO SEMINOLE. A SLIGHT RISK SURROUNDS
THE MODERATE RISK AREA...AND IS GENERALLY EAST OF A LINE FROM
ARNETT...TO TALOGA...TO GRANDFIELD...TO SEYMOUR.
TIMING... THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM 2 PM
UNTIL MIDNIGHT.
IMPACTS...
HAIL TO THE SIZE OF BASEBALLS AND WIND GUSTS TO MORE THAN 70 MPH
MAY OCCUR WITH THE STRONGER STORMS. TORNADOES WILL ALSO BE
POSSIBLE...ESPECIALLY IN THE AREA FROM NORTH OF OKLAHOMA CITY TO
MEDFORD AND PONCA CITY.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL
MIDNIGHT.
DISCUSSION...
MUCH LIKE YESTERDAY...WARM...HUMID...AND VERY UNSTABLE CONDITIONS
ARE DEVELOPING OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON. A FAIRLY
STRONG CAPPING INVERSION IS EXPECTED TO SUPPRESS THUNDERSTORM
DEVELOPMENT UNTIL EARLY AFTERNOON. BY MID-AFTERNOON...DAYTIME HEATING
IS FORECAST TO GREATLY WEAKEN THE INVERSION. A DRYLINE WILL MOVE
EAST FROM THE PANHANDLES INTO WESTERN OKLAHOMA AND TO CENTRAL
OKLAHOMA BY LATE AFTERNOON. CONVERGENCE ALONG THE DRYLINE...PLUS
SUPPORT FROM AN UPPER-LEVEL WAVE...SHOULD PUSH A FEW UPDRAFTS
THROUGH THE CAPPING INVERSION. THE STRONG INSTABILITY WILL RESULT IN
RAPID THUNDERSTORM DEVELOPMENT... AND WIND PROFILES WILL SUPPORT
ROTATING UPDRAFTS...PARTICULARLY WITHIN THE MODERATE RISK AREA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG WINDS...LOW HUMIDITIES AND WARM TEMPERATURES WILL CAUSE VERY
HIGH TO EXTREME FIRE DANGER FOR PARTS OF THE AREA. A RED FLAG
WARNING IS IN EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS
PRODUCT FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY AND
TUESDAY...MAINLY ACROSS THE EASTERN TWO THIRDS OF OKLAHOMA. THERE
WILL BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY FROM
WEDNESDAY THROUGH SATURDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY.In the hours before
Local storm report, May 19, 5:49 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL NW NORMAN 35.22N 97.44W
05/19/2013 E2.50 INCH CLEVELAND OK PUBLIC
36TH AVE NW AND TECUMSEH RD
&&
JPIKELocal storm report, May 19, 5:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 SE WILL ROGERS AIRPOR 35.37N 97.57W
05/19/2013 E1.00 INCH CLEVELAND OK PUBLIC
&&
JPIKELocal storm report, May 19, 6:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TORNADO NW LAKE THUNDERBIRD 35.23N 97.23W
05/19/2013 CLEVELAND OK BROADCAST MEDIA
FROM KWTV
&&
JPIKELocal storm report, May 19, 6:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TORNADO E LAKE THUNDERBIRD 35.23N 97.23W
05/19/2013 CLEVELAND OK BROADCAST MEDIA
FROM KWTV
&&
JPIKELocal storm report, May 19, 6:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 2 SSE VALLEY BROOK 35.38N 97.47W
05/19/2013 E1.50 INCH CLEVELAND OK PUBLIC
0621 PM HAIL TINKER AIR FORCE BASE 35.42N 97.39W
05/19/2013 E1.00 INCH OKLAHOMA OK OTHER FEDERAL
&&
JPIKELocal storm report, May 19, 6:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
627 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL TINKER AIR FORCE BASE 35.42N 97.39W
05/19/2013 E1.00 INCH OKLAHOMA OK AWOS
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 45 min |
| May 18, 7:26 PM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa, Washita | 3 hr |
| May 18, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Greer, Kiowa, Washita | 46 min |
| May 18, 7:53 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| May 18, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 49 min |
| May 18, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 43 min |
| May 18, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 48 min |
| May 18, 8:15 PM CDT | Special Weather Statement | OUN | Custer | 15 min |
| May 18, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 38 min |
| May 18, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 29 min |
| May 18, 8:39 PM CDT | Special Weather Statement | OUN | Alfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more | 51 min |
| May 18, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| May 18, 8:49 PM CDT | High Wind Warning | OUN | Alfalfa, Dewey, Garfield, Grant, Kay, Major and 2 more | 3 hr |
| May 18, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 34 min |
| May 18, 9:02 PM CDT | Flash Flood Warning | OUN | Kiowa | 3 hr |
| May 18, 9:05 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 40 min |
| May 18, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Jackson, Kiowa, Tillman and 1 more | 44 min |
| May 18, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 41 min |
| May 18, 11:08 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 37 min |
| May 18, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 45 min |
| May 18, 11:35 PM CDT | Special Weather Statement | OUN | Major | 25 min |
| May 18, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 47 min |
| May 19, 12:07 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 23 min |
| May 19, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 46 min |
| May 19, 12:33 AM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| May 19, 1:11 AM CDT | Special Weather Statement | OUN | Garfield, Major | 64 min |
| May 19, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 33 min |
| May 19, 4:20 AM CDT | Red Flag Warning | OUN | Harmon, Jackson, Tillman | 17 hr |
| May 19, 2:31 PM CDT | Special Weather Statement | OUN | Woods | 29 min |
| May 19, 2:48 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 19, 3:00 PM CDT | Special Weather Statement | OUN | Woods | 30 min |
| May 19, 3:17 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 19, 3:19 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| May 19, 3:21 PM CDT | Special Weather Statement | OUN | Harper | 24 min |
| May 19, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 35 min |
| May 19, 3:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 44 min |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 50 min |
| May 19, 3:42 PM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 33 min |
| May 19, 3:54 PM CDT | Special Weather Statement | OUN | Grady | 36 min |
| May 19, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 45 min |
| May 19, 4:07 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 53 min |
| May 19, 4:11 PM CDT | Tornado Warning | OUN | Oklahoma | 34 min |
| May 19, 4:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 44 min |
| May 19, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 27 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 39 min |
| May 19, 4:43 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 32 min |
| May 19, 4:50 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 40 min |
| May 19, 4:51 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 39 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 63 min |
| May 19, 4:58 PM CDT | Tornado Warning | OUN | Lincoln | 32 min |
| May 19, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 48 min |
| May 19, 5:21 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 24 min |
| May 19, 5:30 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 30 min |
| May 19, 5:40 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 35 min |
| May 19, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 45 min |
| May 19, 6:01 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 44 min |
| May 19, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 42 min |
| May 19, 6:08 PM CDT | Tornado Warning | OUN | Lincoln | 37 min |
| May 19, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 43 min |
| May 19, 6:42 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 18 min |
| May 19, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 45 min |
| May 19, 6:59 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 31 min |
Nearby
Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.